Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 14, 2012, 4:27 PM CDT for Madison County, Warren County, Iowa. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 4:27 PM CDT (21:27 UTC)
- Expired
- Apr 14, 2012, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 44 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 4:30 PM CDT | HAIL 1 | 1 Wsw Winterset, IA | |
| Apr 14, 4:31 PM CDT | HAIL 1 | 3 W Winterset, IA | |
| Apr 14, 4:41 PM CDT | TSTM WND DMG | Winterset, IA | WIND BLOWING OVER ROAD SIGNS. |
| Apr 14, 5:14 PM CDT | HAIL 0.88 | 4 Ssw Des Moines Int Ai, IA | |
| Apr 14, 5:21 PM CDT | HAIL 1 | 3 Ssw Des Moines Int Ai, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:56 PM CDT | Tornado Watch | SPC | 2 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KDMX 142127
SVRDMX
IAC121-181-142215-
/O.NEW.KDMX.SV.W.0011.120414T2127Z-120414T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTH CENTRAL IOWA...
NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 515 PM CDT
* AT 424 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINTERSET...OR 24
MILES WEST OF INDIANOLA...AND MOVING EAST AT 30 MPH.
THIS STORM HAS HAD A HISTORY OF PRODUCING QUARTER SIZE HAIL NEAR THE
INTERSECTION OF HIGHWAY 92 AND PITCHER ROAD.
* LOCATIONS IMPACTED INCLUDE...
WINTERSET...NORWALK...PATTERSON...ST. CHARLES...BEVINGTON...
ST. MARYS... MARTENSDALE...CUMMING AND SPRING HILL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 52 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
&&
LAT...LON 4122 9414 4138 9420 4152 9377 4151 9362
4130 9362
TIME...MOT...LOC 2125Z 252DEG 25KT 4132 9401
WIND...HAIL 60MPH 1.00IN
$$
LEE1 follow-up statement
337
WWUS53 KDMX 142157
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
457 PM CDT SAT APR 14 2012
IAC121-181-142215-
/O.CON.KDMX.SV.W.0011.000000T0000Z-120414T2215Z/
WARREN IA-MADISON IA-
457 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MADISON AND NORTHWESTERN WARREN COUNTIES UNTIL 515 PM CDT...
AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
10 MILES SOUTHWEST OF NORWALK...OR 11 MILES WEST OF
INDIANOLA...MOVING EAST AT 30 MPH. THIS STORM HAS HAD A HISTORY OF
PRODUCING LARGE HAIL AND DAMAGING WINDS IN AND AROUND THE TOWN OF
WINTERSET.
LOCATIONS IMPACTED INCLUDE...
NORWALK...MARTENSDALE...CUMMING AND SPRING HILL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 52 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
&&
LAT...LON 4125 9396 4144 9401 4152 9378 4151 9362
4130 9362
TIME...MOT...LOC 2154Z 252DEG 25KT 4138 9375
WIND...HAIL 60MPH 1.00IN
$$
LEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:35 PM CDT, 52 minutes earlier.
Area forecast discussion, Apr 14, 3:35 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 335 PM CDT SAT APR 14 2012 .SHORT TERM /TONIGHT/... WARM FRONT WILL LIFT NORTH ACROSS CENTRAL IOWA TONIGHT AND IT WILL BE THE FOCUS OF SEVERE THUNDERSTORMS. TORNADOES ARE MOST LIKELY EARLY ON NEAR THE WARM FRONT WHERE THE SEVERE WEATHER PARAMETERS ARE MAXIMIZED. AS STORMS LIFT NORTHEAST...THEY SHOULD REMAIN SEVERE DUE TO VERY HIGH SHEAR VALUES. HIGH POPS TONIGHT WITH SEVERE WORDING. HAVE HAD REPORTS ABOUT HEAVY RAIN FROM THE STORMS OVER EASTERN NEBRASKA. WOULD THINK AS THE DRY SLOT ARRIVES THIS EVENING DRYING THE MID LEVELS WHICH SHOULD REDUCE PWAT AND GIVEN THE RELATIVE QUICK SPEED OF THE CELLS...FLASH FLOODING SHOULD NOT BE A SIGNIFICANT WIDESPREAD THREAT. .LONG TERM /SUNDAY THROUGH SATURDAY/... COMPLEX BEGINNING TO THE EXTENDED PERIOD WITH LINGERING PRECIPITATION AND SEVERE POTENTIAL WITH LOW PRESSURE PUSHING NORTHEAST. MODELS HAVE COME TO A DECENT AGREEMENT WITH THE TRACK OF THE LOW AND THE TIMING...PUSHING LOW INTO NE/SD/MN/IA BORDER REGION BY 18Z SUNDAY. MODELS ALSO CONTINUE TO DEEPEN LOW AS IT PULLS NORTHEASTWARD. WILL SEE PRECIPITATION LINGERING AHEAD OF FRONTAL BOUNDARY SUNDAY...BEFORE DRY SLOT ARRIVES. HOWEVER...HAVE LEFT CHANCES FOR PRECIPITATION ACROSS CWA SUNDAY AFTERNOON WITH POTENTIAL FOR PEAK HEATING TO DEVELOP THUNDERSTORMS. DECENT CAPE AND GOOD SHEER VALUES COULD LEAD TO SOME SEVERE STORMS SUNDAY AFTERNOON. HOWEVER...BEST CHANCES ARE TO THE NORTH AND EAST ACROSS WISCONSIN AND NE IOWA. ANOTHER MAJOR CONCERN FOR SUNDAY IS WITH SOUTH WINDS. WILL SEE GOOD MIXING...NEARLY UP TO 750MB IF FULL MIXING IS REALIZED. WINDS THROUGH THE MIXED LAYER ARE 50KTS-60KTS...AND COULD SEE MIXING REALIZED AT SURFACE. ESPECIALLY WITH DRY SLOT AND LIKELY CLEARING SKIES. IN ADDITION...LAPSE RATES WILL BE HIGH AND FAVORABLE FOR STRONG WINDS. WILL LIKELY NEED TO SEE A WIND ADVISORY...POSSIBLY A HIGH WIND WARNING FOR PORTIONS OF THE AREA SUNDAY AFTERNOON. WITH CONVECTIVE CONCERNS THROUGH THE OVERNIGHT HOURS HAVE NOT ISSUED WIND HEADLINES WITH THIS PACKAGE. FOR MONDAY....MODELS CONTINUE TO PULL LOW NORTH...BUT HAVE SLOWED TIMING AND DISAGREE ON HOW FAR NORTH LOW REACHES BY 06Z MONDAY. HAVE LEFT CHANCES FOR PRECIPITATION ACROSS NORTHERN IOWA SUNDAY NIGHT WITH POTENTIAL FOR SOME WRAP AROUND PRECIPITATION. HAVE DECREASED CHANCES FOR MONDAY AS LOW CONTINUES TO PULL AWAY FROM REGION. BEHIND LOW COLD TEMPERATURES WILL PUSH IN...WITH 850MB TEMPS NEAR -2 DEGREES C FOR MONDAY AFTERNOON. HAVE CONTINUED COOL TREND FOR MONDAY AND MONDAY NIGHT WITH COLD PUSH OF AIR. MAY NEED FROST/FREEZE HEADLINES FOR OVERNIGHT MONDAY NIGHT ESPECIALLY IN THE NORTH. HOWEVER...SOUTHERLY FLOW RETURNS QUICKLY WITH WARMING TEMPERATURES THROUGH THE END OF THE WEEK. ZONAL FLOW WILL DOMINATE THROUGH THE WEEK WITH A SHORTWAVE PUSHING THROUGH MONDAY NIGHT. HAVE TAKEN OUT PRECIP CHANCES AS BEST MOISTURE REMAINS FURTHER SOUTH ACROSS NORTHERN MO BUT COULD SEE SOME LIGHT RAIN. NEXT BIG SYSTEM WILL COME TOWARDS MID WEEK AS ANOTHER AREA OF LOW PRESSURE TRACKS ACROSS THE NORTHERN PLAINS. CURRENT TRACK IS ACROSS DAKOTAS/NORTHERN MINNESOTA WITH ASSOCIATED FRONTAL BOUNDARY PUSHING ACROSS IOWA WEDNESDAY. A BRIEF BREAK IN PRECIP BEFORE YET ANOTHER LOW PRESSURE SYSTEM TRACKS ACROSS SOUTHERN PLAINS AND BRINGS PRECIPITATION CHANCES FOR THE REMAINDER OF THE PERIOD. STILL UNCERTAINTY IN MODELS...AND HAVE LEFT MOSTLY CHANCE AND SLIGHT CHANCE WORDING FOR POPS THROUGH EXTENDED. && .AVIATION...14/18Z THE STRATUS DECK OVER NORTHERN IOWA WAS RAPIDLY DISSIPATING AND BECOMING SCATTERED EARLY THIS AFTERNOON. CEILINGS ACROSS SOUTHERN IOWA WERE ALSO GRADUALLY IMPROVING BUT WERE STILL IN THE IFR/MVFR RANGE. CEILINGS WILL ONLY GRADUALLY IMPROVE ACROSS SOUTHERN IOWA THIS AFTERNOON WITH THE ANVILS FROM STORMS TO THE SOUTHWEST LIMITING ANY RADIATIONAL BURN OFF. THE THUNDERSTORMS ACROSS EASTERN NEBRASKA WILL TRACK INTO WESTERN IOWA THIS AFTERNOON AND ACROSS CENTRAL IOWA IN THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES ALL POSSIBLE. THESE STORMS WILL PULL OUT OF THE AREA AFTER MIDNIGHT...WITH VERY STRONG SOUTHERLY WINDS OF AT LEAST 25G35KTS SETTING IN BY MIDDAY TOMORROW. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JOHNSON LONG TERM...AWB AVIATION...KS
Hazardous weather outlook, Apr 14, 3:18 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 318 PM CDT SAT APR 14 2012 IAZ033-044-045-057-058-070-071-081-082-092-093-152030- SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR- RINGGOLD- 318 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR TONIGHT. LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALLY HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF NON-SEVERE THUNDERSTORMS LINGERING INTO SUNDAY MORNING. THERE ARE ALSO CHANCES FOR THUNDERSTORMS WEDNESDAY AND THURSDAY. AT THIS TIME THE POTENTIAL FOR SEVERE IS LOW. STRONG AND GUSTY SOUTHWESTERLY WINDS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WINDS SPEEDS AND GUSTS WILL APPROACH ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT. IAZ004>007-015>017-023>028-034>039-046>050-059>062-072>075-083>086- 094>097-152030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL-TAMA- DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-CLARKE- LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 318 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR TONIGHT. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES CONTINUE INTO SUNDAY...AND AGAIN WEDNESDAY AND THURSDAY. AT THIS TIME THE SEVERE POTENTIAL IS LOW. STRONG AND GUSTY SOUTHWESTERLY WINDS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WINDS SPEEDS AND GUSTS WILL APPROACH ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Apr 14, 3:10 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
310 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 7 NNW CARBON 41.14N 94.87W
04/14/2012 E1.00 INCH ADAMS IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS QUARTER SIZED HAIL HAS BEEN
FALLING FOR ABOUT FIVE MINUTES.
&&
LEESpecial weather statement, Apr 14, 3:28 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SAT APR 14 2012 IAZ070-071-081-082-142100- ADAIR-ADAMS-CASS-UNION- 328 PM CDT SAT APR 14 2012 ...STRONG THUNDERSTORM MOVING ACROSS SOUTHWEST IOWA... AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL ADAMS COUNTY...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRIDGEWATER... FONTANELLE... ORIENT... GREENFIELD... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. THIS STORM STILL HAS THE POTENTIAL TO PRODUCE SEVERE HAIL AND WINDS. IF YOU OBSERVE SEVERE WEATHER...PLEASE REPORT IT IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. SKOW
Local storm report, Apr 14, 3:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
353 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 5 N CORNING 41.07N 94.74W
04/14/2012 ADAMS IA TRAINED SPOTTER
FARM OUTBUILDING DESTROYED BY EITHER WIND OR TORANDO. THE
EVENT WAS NOT OBSERVED.
&&
JJOHNSONLocal storm report, Apr 14, 3:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
358 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 1 NE MASSENA 41.26N 94.76W
04/14/2012 E0.88 INCH CASS IA LAW ENFORCEMENT
&&
AWBLocal storm report, Apr 14, 4:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
420 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 8 ENE GREENFIELD 41.34N 94.32W
04/14/2012 E1.40 INCH ADAIR IA AMATEUR RADIO
TOTAL RAINFALL FROM THE FIRST STORM.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:53 AM CDT | Dense Fog Advisory | DMX | Adair, Adams, Audubon, Boone, Calhoun, Carroll and 22 more | 5 hr |
| Apr 14, 2:41 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 49 min |
| Apr 14, 3:47 PM CDT | Tornado Warning | DMX | Adair, Adams, Madison, Union | 28 min |
| Apr 14, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 36 min |
| Apr 14, 5:07 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 38 min |
| Apr 14, 5:45 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 45 min |
| Apr 14, 6:12 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 48 min |
| Apr 14, 6:26 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 34 min |
| Apr 14, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 33 min |
| Apr 14, 6:48 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Clarke, Decatur, Madison, Ringgold, Taylor and 1 more | 42 min |
| Apr 14, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 34 min |
| Apr 14, 6:59 PM CDT | Flash Flood Warning | DMX | Cass | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.